# SDR DXTA2021082547660

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N468QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4146
- Aircraft time: 9,621 hours, 4,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1159AMM5007L19
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE MAINTENANCE ARRIVED AT AIRCRAFT TECHS WERE INFORMED BY THE CLEANER THAT THE CABIN DOOR WOULDN'T CLOSE.  UPON ARRIVING AT AIRCRAFT TECHS FOUND GROUND SERVICE BUS ON AND CABIN DOOR STEPS NOT LOCKED IN THE FULLY DEPLOYED POSITION, MANUALLY LOCKED THE STEPS IN THE FULL DEPLOY POSITION AND ATTEMPTED TO CLOSE THE CABIN DOOR NOTING THAT THE HYDRAULIC PUMP WOULD NOT TURN ON. VERIFIED CABIN DOOR SAFETY SWITCH NOT ENGAGED. VERIFIED BATTERY VOLTAGE, NO DEFECTS NOTED. FURTHER TROUBLESHOOTING OF THE CABIN DOOR REVEALED THAT THE SECONDARY HANDLE (LOCK) SHEARED OFF FROM THE DOOR BELLCRANK WHICH .CAUSED THE DOOR HANDLE MICROSWITCHES.THAT CONTROL THE. HYDRAULIC PUMP NOT TO MAKE PREVENTING THE PUMP FROM OPERATING. ACCESS INSIDE CABIN DOOR THROUGH SIDE PANEL AND FOUND THAT THE SECONDARY HANDLE (LOCK) IS SEVERELY BENT AND, BELL CRANK.'S BRACKETS. THE BELLECRANK BRACKETS ARE SEVERELY BENT AND ARE POSSIBLY CRACKED  OR WILL CRACK IF ATTEMPTS TO STRAIGHTEN ARE MADE. SECONDARY HANDLE (LOCK),  BELLCRANK, AND RIVET . SECURED THE SECONDARY HANDLE WITH ITS ATTACHED MICROSWITCHES UNDER THE INSµLATION BLANKETS WITHIN THE DOOR TO. KEEP THE PART FROM MOVING AROUND DURING DOOR MOVEMENT. THE DOOR ACCESS IS NOW CLOSED UP AND THE DOOR CLOSED. TO CLOSE THE DOOR; YOU HAVE TO MANUALLY TURN ON THE AUXILIARY HYDRAULIC PUMP AND THEN SELECT THE DOOR CLOSED SWITCH FROM INSIDE THE AIRCRAFT THE DOOR HANDLE CAN NOT BE FULLY CLOSED, BUT THE ACTUAL DOOR IS THE CLOSE POSITION.
